Support function of a fuzzy set and its characteristic properties
Matematičeskie zametki, Tome 37 (1985) no. 4, pp. 507-513
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MZM_1985_37_4_a6,
author = {V. N. Bobylev},
title = {Support function of a fuzzy set and its characteristic properties},
journal = {Matemati\v{c}eskie zametki},
pages = {507--513},
year = {1985},
volume = {37},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MZM_1985_37_4_a6/}
}
V. N. Bobylev. Support function of a fuzzy set and its characteristic properties. Matematičeskie zametki, Tome 37 (1985) no. 4, pp. 507-513. http://geodesic.mathdoc.fr/item/MZM_1985_37_4_a6/